Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 12, 2014, 8:41 PM CDT for Carroll County, Stephenson County, Illinois. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2014, 8:41 PM CDT (01:41 UTC)
- Expired
- Jul 12, 2014, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 8:46 PM CDT | TSTM WND DMG | Mount Carroll, IL | DELAYED REPORT,TIME ESTIMATED - SEVERAL TREES AND POWER LINES DOWNED BY GUSTY WINDS. ONE TREE DAMAGED 4 VEHICLES, ANOTHER TREE FELL ON ROOF OF THEATER OFFICES. |
| Jul 12, 8:48 PM CDT | TSTM WND GST 58 | Loran, IL | WINDS SUSTAINED AT 45 MPH |
| Jul 12, 9:00 PM CDT | TSTM WND GST 60 | 5 Nw Lanark, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 4:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2609 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
604
WUUS53 KDVN 130141
SVRDVN
ILC015-177-130230-
/O.NEW.KDVN.SV.W.0121.140713T0141Z-140713T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 PM CDT SAT JUL 12 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHWEST ILLINOIS...
STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 930 PM CDT
* AT 838 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORA TO 8 MILES SOUTHWEST OF PEARL CITY TO
ANDOVER...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNT CARROLL...FREEPORT...LENA...PEARL CITY...ARGO FAY...LANARK...
SHANNON...CEDARVILLE...CHADWICK...DAKOTA...ROCK CITY...RIDOTT...
GERMAN VALLEY...MILLEDGEVILLE...DAVIS...WADDAMS GROVE...KENT...
LORAN...LAKE LEAQUANA STATE PARK AND CENTER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4247 8940 4220 8939 4219 8968 4195 8968
4193 8974 4203 9015 4218 8992 4250 8993
TIME...MOT...LOC 0140Z 280DEG 28KT 4249 8989 4222 8995
4203 9023
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SHEETS1 follow-up statement
065
WWUS53 KDVN 130229
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT SAT JUL 12 2014
ILC015-177-130239-
/O.EXP.KDVN.SV.W.0121.000000T0000Z-140713T0230Z/
STEPHENSON IL-CARROLL IL-
929 PM CDT SAT JUL 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR CARROLL AND STEPHENSON
COUNTIES WILL EXPIRE AT 930 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4247 8940 4220 8939 4219 8968 4195 8968
4193 8974 4203 9015 4218 8992 4250 8993
TIME...MOT...LOC 0229Z 280DEG 28KT 4242 8938 4215 8944
4196 8973
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:54 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 12, 6:54 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 654 PM CDT SAT JUL 12 2014 .SYNOPSIS... ISSUED AT 335 PM CDT SAT JUL 12 2014 SURFACE COLD FRONT LINKED TO DEEPENING UPPER LOW OVER CENTRAL CANADA EXTENDED FROM WESTERN MN SOUTHWEST THROUGH N CENTRAL A TO SE NEB. A PASSING MID LEVEL SHORTWAVE EMBEDDED IN THE CYCLONIC FLOW AROUND THE UPPER LOW OVER CANADA WAS TRIGGERING WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS ACROSS WI...MN AND NORTHERN IA. FURTHER SOUTH...A MESOSCALE BOUNDARY...ENHANCED BY OVERNIGHT RAINFALL AND DIFFERENTIAL HEATING DUE TO LINGERING CLOUD COVER TODAY...WAS ROUGHLY SOUTH OF THE I-80 CORRIDOR. TEMPERATURES WERE IN THE MID AND UPPER 80S WITH DEWPOINTS WELL INTO THE MID 70S SOUTH OF THIS BOUNDARY...WITH SLIGHTLY COOLER AND MARGINALLY LESS HUMID AIR TO THE NORTH. DESPITE SURFACE CAPES AND MUCAPES SOARING WELL INTO THE RANGE OF 3500 TO 4000 J/KG SOUTH OF THIS AXIS...CONVECTION HAS YET TO FIRE OVER THE FORECAST AREA. THIS MAY BE DUE TO A CAP OF WARM AIR AROUND 850 MB ON THE 18Z SOUNDING...AND LACK OF A SIGNIFICANT MID LEVEL TRIGGER AFFECTING THE AREA SO FAR. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 335 PM CDT SAT JUL 12 2014 CHALLENGES CENTER ON THUNDERSTORM POTENTIAL TONIGHT AND THREAT OF BOTH SEVERE WEATHER AND HEAVY RAINFALL. THE AFOREMENTIONED CAP OF WARM AIR IS PROGGED TO WEAKEN THIS EVENING AS THE TAIL END OF THE IMPULSE OVER MN AND WI...CURRENTLY REACHING BACK INTO NW IA ADVANCES SOUTHEAST TOWARD 00Z. THIS SHOULD BE ENOUGH TO TRIGGER THUNDERSTORMS ALONG AND AHEAD OF THE ADVANCING COLD FRONT AND ALSO ALONG THE CURRENT MESOSCALE BOUNDARIES IN EASTERN IA INTO NW IL. ENHANCED LOW LEVEL HELICITY ALONG THESE BOUNDARIES...COMBINED WITH THE EXISTING HIGH CAPE AND INCREASING DEEP LAYER SHEAR...MAY LEAD TO SUPERCELLS AT THE ONSET...WHICH WILL HAVE A THREAT OF DAMAGING WIND AND ISOLATED TORNADOES. THIS IS ROUGHLY DEPICTED BY HIGH RES CONVECTIVE MODELS...WHICH DEMONSTRATE A TRANSITION FROM ISOLATED SUPERCELLS AROUND 6 TO 7 PM...INTO A MORE LINEAR MODE THIS EVENING WITH STORMS ALONG THE ADVANCING COLD FRONT...WHICH WOULD EXIT TO THE SOUTHEAST BY 1 AM. PW VALUES OF AROUND 150 PERCENT OF NORMAL WILL LEAD TO A THREAT OF LOCALLY HEAVY RAINFALL WITH ANY STORMS. WITH THE LARGELY PROGRESSIVE NATURE OF STORMS THIS EVENING...IMPACTS FROM HEAVY RAINFALL RATES WILL BE MAINLY CONFINED AREAS THAT SAW HEAVY RAINFALL EARLIER THIS MORNING. BASED ON SPOTTER REPORTS AND RADAR ESTIMATES...WIDESPREAD 1 TO 2 INCHES AND LOCALLY 2.5 INCHES OF RAIN FELL IN THE IOWA CITY AND CEDAR RAPIDS CORRIDOR...OR ACROSS SOUTHERN BENTON...NORTHERN IOWA...SOUTHERN LINN...MUCH OF JOHNSON...INTO WESTERN CEDAR COUNTIES. THESE AREAS WILL BE WATCHED CLOSELY FOR A THREAT OF FLASH FLOODING...BUT BASED ON ANTICIPATED STORM MODE AND THE PROGRESSIVE NATURE OF THE SYSTEM...THE CONFIDENCE OF THIS THREAT IS NOT HIGH ENOUGH TO WARRANT A FLASH FLOOD WATCH AT THIS TIME. OVERNIGHT INTO SUNDAY...THE COLD FRONT SINKS SOUTH TO SOUTHERN IL AND CENTRAL MO BY MIDDAY WITH A SECONDARY REINFORCING COLD FRONT INDICATED REACHING INTO EASTERN IA AND NORTHERN IL BY BY AFTERNOON. THIS MAY TRIGGER AT LEAST ISOLATED SHOWERS AND THUNDERSTORMS. WITH THE REAL PUSH OF COOLER AND DRIER AIR NOT ARRIVING UNTIL AFTER THIS BOUNDARY...WILL HAVE ANOTHER DAY WITH HIGHS IN THE LOWER TO MID 80S...BUT LESS OPPRESSIVE DEWPOINTS IN THE 60S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 335 PM CDT SAT JUL 12 2014 FORECAST FOCUS ON DEEP VORTEX BRINGING UNSEASONABLY COOL AIR EARLY THIS WEEK THEN SLOWLY MODERATING TEMPERATURES. MUCH OF THE WEEK ALSO LOOKS DRY AS LARGE HIGH PRESSURE DOMINATES. RECORD LOWS ARE POSSIBLE EARLY TUESDAY. MONDAY...DEEP VORTEX ORIGINATING OUT OF THE ARCTIC WILL PLUNGE DUE SOUTH INTO THE GREAT LAKES REGION. A STRONG COLD FRONT WILL SWEEP ACROSS THE CWA BRINGING WITH IT A CHANCE OF SHOWERS AND THUNDERSTORMS. AT THIS POINT IN THE GAME THE HEAVIEST QPF APPEARS TO REMAIN SOUTH OF THE DVN CWA. BEHIND THE FRONT NORTHWEST WINDS WILL GUST TO 25 MPH USHERING UNSEASONABLY COOL AIR INTO THE CWA. HIGH TEMPERATURES WILL RANGE FROM AROUND 70 NW TO THE UPPER 70S SE. MONDAY NIGHT AND TUESDAY...THIS WILL BE WHEN THE COOL AIRMASS WILL BE FELT THE MOST WITH THE UPPER LOW OVER THE GREAT LAKES. RECORD LOWS ARE IN JEOPARDY EARLY TUESDAY. 850 MB TEMPERATURES DROP TO +5 TO +6C AND WITH THE COLD POCKET ALOFT AND STEEP LAPSE RATES THERE WILL BE A CHANCE OF INSTABILITY SHOWERS...ESPECIALLY TUESDAY AFTERNOON IN OUR NORTHEAST CWA. MINIMUM TEMPERATURES MONDAY NIGHT SHOULD PLUMMET INTO THE UPPER 40S TO LOWER 50S. HIGHS ON TUESDAY WILL ONLY BE IN THE UPPER 60S TO LOWER 70S. THESE READINGS ARE TYPICALLY WHAT YOU WOULD SEE IN EARLY OCTOBER. WHAT IS TRULY REMARKABLE IS THE FACT THAT THIS MAJOR COOL DOWN IS OCCURRING DURING WHAT IS NORMALLY THE HOTTEST TIME OF THE YEAR! WEDNESDAY THROUGH THURSDAY...DEEP TROUGH WILL GRADUALLY SHIFT TO THE EAST BUT SPRAWLING HIGH PRESSURE WILL BRING DELIGHTFUL MID JULY WEATHER TO THE MIDWEST. CLEAR NIGHTS AND SUNNY DAYS WILL ALLOW FOR AFTERNOON HIGHS IN THE 70S WITH LOWS IN THE 50S. FRIDAY INTO NEXT WEEKEND...UPPER FLOW BECOMES MORE ZONAL WITH INCREASING TEMPERATURES AND HUMIDITY. HIGHS WILL PUSH TO AROUND 80 ON FRIDAY AND IN THE LOWER 80S ON SATURDAY...BUT THIS IS STILL A BIT BELOW NORMAL. THE NEXT CHANCE OF THUNDERSTORMS APPEAR TO ARRIVE MAINLY LATE IN THE WEEKEND. HAASE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 645 PM CDT SAT JUL 12 2014 SHOWERS AND THUNDERSTORMS WILL BE FOUND ACROSS THE AREA INTO THE OVERNIGHT AS A FRONT AND WEAK LOW PRESSURE SYSTEM PASS. MVFR TO IFR CONDITIONS CAN BE EXPECTED WITH ANY STORMS. OVERNIGHT WILL LIKELY SEE SOME STRATUS AND FOG WITH ABUNDANT LOW LEVEL MOISTURE... WITH MVFR TO LOCALLY IFR CONDITIONS. EXPECT CONDITIONS TO IMPROVE TO VFR ALL SITES ON SUNDAY. SECONDARY FRONT APPROACHING IN THE AFTERNOON MAY SPARK SOME SHOWERS AND ISOLD STORMS... BUT CONFIDENCE TOO LOW FOR INCLUSION ATTIM. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...SHEETS SHORT TERM...SHEETS LONG TERM...HAASE AVIATION...05
Hazardous weather outlook, Jul 12, 4:02 AM CDT, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 402 AM CDT SAT JUL 12 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-130915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 402 AM CDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY AND TONIGHT. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA. THE PRIMARY THREATS ARE DAMAGING WIND AND LARGE HAIL. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MOST LIKELY TIME FOR SEVERE STORMS WOULD BE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 12, 6:02 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 PM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG CORALVILLE 41.69N 91.60W
07/12/2014 JOHNSON IA PUBLIC
TREES UPROOTED
&&
TERRYSLocal storm report, Jul 12, 6:22 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HEAVY RAIN 1 W NORTH LIBERTY 41.74N 91.63W
07/12/2014 M1.10 INCH JOHNSON IA TRAINED SPOTTER
RAINFALL IN PAST HOUR
&&
TERRYSLocal storm report, Jul 12, 6:39 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
639 PM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST DEWITT 41.82N 90.55W
07/12/2014 M56 MPH CLINTON IA DEPT OF HIGHWAYS
56 MPH GUST RECORDED AT HIGHWAY 61 RWIS SITE.
&&Local storm report, Jul 12, 7:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD NORTH LIBERTY 41.74N 91.61W
07/12/2014 JOHNSON IA LAW ENFORCEMENT
WATER COVERING DUBUQUE STREET SOUTH OF NORTH LIBERTY.
&&
HAASELocal storm report, Jul 12, 8:00 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
800 PM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 1 N IOWA CITY MUNICIPAL 41.65N 91.55W
07/12/2014 E0.88 INCH JOHNSON IA TRAINED SPOTTER
0612 PM HEAVY RAIN CAMANCHE 41.79N 90.28W
07/12/2014 M0.78 INCH CLINTON IA CO-OP OBSERVER
RAINFALL IN 30 MINUTE PERIOD FROM 530-6 PM
0800 PM HEAVY RAIN 1 ESE PEOSTA 42.44N 90.84W
07/12/2014 M1.05 INCH DUBUQUE IA TRAINED SPOTTER
RAINFALL IN 20 MINUTES
&&
TERRYSLocal storm report, Jul 12, 8:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
808 PM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 1 NE NORTH LIBERTY 41.75N 91.60W
07/12/2014 M2.56 INCH JOHNSON IA COCORAHS
RAINFALL IN PAST 3 HOURS. STORM SEWERS UNABLE TO KEEP UP
WITH RAINFALL AND WATERH IS BACKING UP INTO YARDS AND
STREETS
&&
TERRYSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:08 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 52 min |
| Jul 12, 9:27 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer | 25 min |
| Jul 12, 9:39 PM CDT | Tornado Warning | DVN | Henry, Mercer | 36 min |
| Jul 13, 2:06 AM CDT | Special Weather Statement | DVN | Hancock, McDonough | 114 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.